MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SUCTION VALVE

OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SUCTION VALVE
Model Number MAJ-207
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the customer have not returned the device for evaluation.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus that the suction valve, had the rubber ring remain in the connection on the scope.The issue occurred during the procedure.The procedure was unknown.There were no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified.However, it¿s likely the cause is related to the rubber ring not being fully attached to the maj-207.The suggested event is detectable and preventable by handling the device in accordance with the following sections of the instructions for use: - 8 assembling and inspecting the suction valve.8.1 assembling the suction valve.1.Press the valve into the main body as shown in figure 6.-8.2 inspection after assembling (figure 6) 3.Verify that the valve is correctly attached to the main body.4.Visually inspect the valve and the spring for cracks.Olympus will continue to monitor field performance for this device.

Brand Name
SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
Manufacturer (Section G)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18213668
Report Number3003637092-2023-00244
Device Sequence Number12180394
Product Code FAJ
UDI-Device Identifier04953170063428
UDI-Public04953170063428
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-207
Device Lot NumberH0820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown